Heart Rhythm Community
Standing up and heart races??
About This Community:

This patient support community is for discussions relating to heart rhythm issues, arrhythmia, irregular heartbeat, implanted defibrillators, pacemakers, and tachycardia.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Standing up and heart races??

I have been getting a rapid heart rate and very hard beating you can see it sometimes through my shirt when I stand up. I get shaky with it also. I am losing it sometimes dealing with the rapid and very hard beats. I hate hearing it in my ears and feeling so strong. It sometimes will beat so hard and my pulse don't have to be up either. I stood up last night and it went from 79 to 150 in a second. I have calmed down a little but just tired of the feeling of it. I cannot wait to go back to dr. The potassium pils that the dr gave me for 3 days didn't change anything. Not sure what else to do. Xanax is helping some but not all the time and cannot take that much I sleep so bad with it. Dr waiting on results of echo and ECG yet from old dr. Anything else I can do? Eat, or exericse or something to stop the extremely hard beating? Thanks Carla
Related Discussions
6 Comments Post a Comment
Blank
Avatar_n_tn
Are you hydrated enough?  What happens to your blood pressure when you stand?
I would drink gatorade to make sure you are hydrated.  
Blank
431644_tn?1236903173
Yes just had blood work to see if everythign in line .....all but potassium was slightly low and one other one high a little.MCHC......I have drank juices and thinks and drink at least 64 oz water daily every day. carla
Blank
Avatar_f_tn
Did they check your thyroid when they did the blood work?
Blank
431644_tn?1236903173
Yep, thyroid checked out great. I am just getting frustrated with all of this, so new to me and overwhelmed I guess. Not meaning to complain and I know it could be something worse but have really had some scary times with this in the past year. I want some help somewhere from a dr. I know my new dr is gonna help me finally. Just impatient and want something to slow these attacks down. Thanks again.
Blank
Avatar_f_tn
If you figure out the problem I would love to know what the diagnosis is, I've been experiencing the same thing as well
Blank
177337_tn?1310063499
That used to happen to me.  I didn't even have to stand up.  Even if I would raise my arms above my head, my heart would speed up.  My doctor started me on atenolol and it fixed the problem completely.  I think he called it Inappropriate Sinus Tachycardia and told me it wasn't life threatening.  I only take 1/2 of the 25mg of atenolol.  Some days, it breaks through that and I just take another 1/4.  Anyway, it sounds exactly like what I had.  Google it and see if it fits your symptoms.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
1569985_tn?1328251082
Blank
DeltaDawn23 commented on MaryLL's status
23 hrs ago
1317224_tn?1378708734
Blank
MaryLL I'm feeling good 16 months ... Comment
Apr 13
1317224_tn?1378708734
Blank
MaryLL uploaded new photos
Apr 13
Heart Rhythm Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Arrhythmias Answerers
1807132_tn?1318747197
Blank
michellepetkus
Chicago, IL
1423357_tn?1373023915
Blank
tom_h
Central, MA
612551_tn?1247839157
Blank
Jerry_NJ
NJ
995271_tn?1312416925
Blank
itdood
PA
1569985_tn?1328251082
Blank
DeltaDawn23
Ann Arbor, MI
86819_tn?1378951092
Blank
Bromley